MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHEM PS HF INSERT SZ 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENT, POLY/METAL/POL

SMITH & NEPHEW, INC. ANTHEM PS HF INSERT SZ 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENT, POLY/METAL/POL
Model Number 71422667
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during tka surgery, the anthem ps hf insert sz 3-4 9mm couldn't be implanted.A smith and nephew same size insert back up device was available.No injury reported.It is unknown if there was a significant delay.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, used in treatment, was returned for evaluation.A visual inspection of the returned device shows damage to the lock detail, more than likely due to trying to force the insert to lock into the base-plate.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The potential probable causes for this event could include but not limited to a patient anatomy, user or procedural error.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation warranted for this complaint, however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
ANTHEM PS HF INSERT SZ 3-4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENT, POLY/METAL/POL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11813509
Report Number1020279-2021-04099
Device Sequence Number3910529
Product Code JWH
UDI-Device Identifier00885556583944
UDI-Public00885556583944
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71422667
Device Catalogue Number71422667
Device Lot Number19GM00227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1